# SDR ABXA9900076

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107555
- Condition: Cracked
- Location: Bs 955
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT STATION 955, LEFT SIDE.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
